Results 1 to 3 of 3

Thread: IPL/Plavix

  1. #1
    Junior Member
    Join Date
    Jul 2005
    Posts
    20

    Default IPL/Plavix

    Is anyone currently receiving IPL treatments while taking Plavix? Was wondering if reduced clotting effect would increase bruising/ side effects of IPL? I have had numerous Lumenis I IPl treatments prior to having to take this medication with no problems and great effectiveness with 1 or 2 maintenance treatments per year.

  2. #2
    Moderator Melissa W's Avatar
    Join Date
    Jan 2007
    Location
    new york
    Posts
    10,135

    Default

    Hi Golfnut,

    I would think it could and would definitely ask your laser doctor about this.
    Good luck with your treatments.

    Best,
    Melissa

  3. #3
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,378

    Default

    Yes be sure to ask the laser doc about this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •